# SDR GTIA2023011236876

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 13,184 hours, 5,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING FINAL APPROACH. VERY STRONG DIRTY SOCK ODOR IN COCKPIT & CABIN. (FRONT AND REAR) SEEMED PREDOMINATLY FROM PACK 1-PREFORMED TSM 05-50-00-810-831-A ISOLATED TO PACK 1 PER TSM. PACK 1 DEFREED ON LOG PAGE 2982218-1
